# SDR IPXA2016052303740

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 58,939 hours, 14,953 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 1736
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, RECEIVED A LEVEL 2 ALERT FOR TIRE FAILURE.  CONTINUED, FOUND TIRE BELOW 50 PSI.  REPLACED NR2 MLG WHEEL ASSY IAW MM 32-41-01.
